MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA220Q/52
Medical Device Problem Codes Retraction Problem (1536); Decreased Sensitivity (2534); High Capture Threshold (3266)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the pacing capture threshold of right ventricular lead was doubled since implant and r-waves were diminishing.The cause of electrical issues was not determined.The patient was scheduled for lead revision procedure.During procedure, physician was unable to reposition the lead because helix could not be extended or retracted.The physician elected to leave the rv lead in place.Patient will be scheduled for another procedure.The patient was stable and asymptomatic throughout.
 
Event or Problem Description
New information received notes that the rv lead was explanted and replaced.
 
Event or Problem Description
New information received notes that the patient was stable during and post procedure.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key7655438
Report Number2938836-2018-08347
Device Sequence Number1512622
Product Code NVY
UDI-Device Identifier05414734507349
UDI-Public05414734507349
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Model NumberLDA220Q/52
Device Lot NumberS000054544
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2018
Supplement Date Received by Manufacturer07/17/2018
08/17/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date08/13/2018
08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1458Q/75, (B)(4)
Outcome Attributed to Adverse Event Required Intervention;